# SDR 96UAL900983

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7291U
- Make and model: Boeing 727222
- Aircraft serial: 21569
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58782
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAA INSPECTOR FOUND AFT EEL INDICATOR LIGHT INOPERATIVE.  *S/D*  REPLACED DAMAGED EEL POWER STRIP FOR AFT CABIN.
